MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE ALLERGY SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; SYRINGE WITH NEEDLE

BD MEDICAL - DIABETES CARE ALLERGY SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; SYRINGE WITH NEEDLE
Catalog Number 305500
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown, device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that allergy syringe with bd precisionglide needle had a burr, separated from the syringe, and was bent.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Due to an it issue beginning on 7/3/2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: b.2.Event attributed to: other, d.8.Device single use?: no, h.3.Device returned to manufacture: no.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A dhr check was not performed as the lot number is "unknown" for this complaint.Severity: s_2__; occurrence: a complaint history check was not performed as the lot number is "unknown" for this complaint.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that allergy syringe with bd precisionglide¿ needle had a burr, separated from the syringe, and was bent.No serious injury or medical intervention was reported.

Brand Name
ALLERGY SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7757543
Report Number1920898-2018-00606
Device Sequence Number1757141
Product Code FMF
UDI-Device Identifier30382903055006
UDI-Public30382903055006
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305500
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;